# SDR MALA060270

- Difficulty date: April 13, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N443XJ
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 18,454 hours, 20,373 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080031
- Part serial: 4693
- Condition: Malfunctioned
- Location: Lt Dc Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT DC GEN LIGHT ILLUMINATED IN FLIGHT.  AIR RETURNED TO MSP.  REPLACED DC STARTER GEN.
